Advertisements
jump to navigation

Heparin Allergic Reaction October 22, 2009

Posted by Attorney Jonathan Groth in FAQ Personal Injury.
Tags: , ,
trackback

If you were administered Heparin between November 2007 and February 2008, suffered a severe allergic reaction and live in Wisconsin it is important that you figure out your legal rights. 

Some of the severe reactions to Heparin are difficulty breathing, nausea, vomiting, excessive sweating and rapidly falling blood pressure. 

It 2008 the FDA admitted that they violated their own policies regarding inspecting the production plant when they allowed the imported raw heparin from China.

If you suffered a severe allergic reaction to Heparin contact me here.

Advertisements

Comments»

No comments yet — be the first.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: